Publications of Cem Güneri

34. Optimal binary linear complementary pairs of codes (with W.-H. Choi, J.-L. Kim and F. Özbudak), submitted.

33. The concatenated structure of quasi-abelian codes (with M. Borello, E. Saçıkara and P. Solé), to appear in Designs, Codes and Cryptography.

32. Quasi-cyclic codes (with S. Ling and B. Özkaya), Concise Encyclopedia of Coding Theory, W.C. Huffman, J.-L. Kim, P. Solé (Eds.), CRC Press, 129-150, 2021.

31. Linear complementary pair of group codes over finite chain rings (with E. Martinez-Moro and S. Sayıcı), Designs, Codes and Cryptography, vol. 88, 2397-2405, 2020.

30. Construction of efficient codes for high-order direct sum masking (with C. Carlet, S. Guilley, S. Mesnager and F. Özbudak), Security and Privacy in the Internet of Things: Challenges and Solutions, J.L.H. Ramos and A. Skarmeta (Eds.), IOS Press, 108-128, 2020.

29. On linear complementary-dual multinegacirculant codes (with A. Alahmadi, B. Özkaya, H. Shoaib and P. Solé), Cryptography and Communications, vol. 12, 101-113, 2020.

28. A concatenated construction of linear complementary pair of codes (with F. Özbudak and E. Saçıkara), Cryptography and Communications, vol. 11, 1103-1114, 2019.

27. Construction of some codes suitable for both side channel and fault injection attacks (with C. Carlet, S. Mesnager and F. Özbudak), L. Budaghyan and F. Rodriguez-Henriquez (Eds.): WAIFI 2018, LNCS 11321, 95-107, 2018.

26. On linear complementary pair of nD cyclic codes (with B. Özkaya and S. Sayıcı), IEEE Communications Letters, vol. 22, 2404-2406, 2018.

25. On linear complementary pairs of codes (with C. Carlet, F. Özbudak, B. Özkaya and P. Solé), IEEE Transactions on Information Theory, vol. 64, 6583-6589, 2018.

24. On the additive cyclic structure of quasi-cyclic codes (with F. Özdemir and P. Solé), Discrete Mathematics, vol. 341, 2735-2741, 2018.

23. Long quasi-polycyclic t-CIS codes (with A. Alahmadi, H. Shoaib and P. Solé), Advances in Mathematics of Communications, vol. 12, no. 1, 189-198, 2018.

22. A new concatenated type construction for LCD codes and isometry codes (with C. Carlet, F. Özbudak and P. Solé), Discrete Mathematics, vol. 341, 830-835, 2018.

21. Structure and performance of generalized quasi-cyclic codes (with F. Özbudak, B. Özkaya, E. Saçıkara, Z. Sepasdar and P. Solé), Finite Fields and Their Applications, vol. 47, 183-202, 2017.

20. Quasi-cyclic subcodes of cyclic codes (with J.-C. Belfiore and B. Özkaya), SIAM Journal on Discrete Mathematics, vol. 31, no. 2, 1454-1475, 2017.

19. On complementary dual additive cyclic codes, (with F. Özbudak and F. Özdemir), Advances in Mathematics of Communications, vol. 11, no. 2, 353-357, 2017.

18. On self-dual double negacirculant codes (with A. Alahmadi, B. Özkaya, H. Shoaib and P. Solé), Discrete Applied Mathematics, vol. 222, 205-212, 2017.

17. Hasse-Weil bound for additive cyclic codes (with F. Özbudak and F. Özdemir), Designs, Codes and Cryptography, vol. 82, no. 1, 249-263, 2017.

16. Multidimensional quasi-cyclic and convolutional codes (with B. Özkaya), IEEE Transactions on Information Theory, vol. 62, 6772-6785, 2016.

15. Quasi-cyclic complementary dual codes (with B. Özkaya and P. Solé), Finite Fields and Their Applications, vol. 42, 67-80, 2016.

14. Supersingular curves over finite fields and weight divisibility of codes (with G. McGuire), Journal of Computational and Applied Mathematics, vol. 259, part B, 474--484, 2014.

13. The automorphism group of the generalized Giulietti-Korchmáros function field (with M. Özdemir and H. Stichtenoth), Advances in Geometry, vol. 13, no.2, 369--380, 2013.

12. The concatenated structure of quasi-cyclic codes and an improvement of Jensen's bound (with F. Özbudak), IEEE Transactions on Information Theory, vol. 59, no. 2, 979--985, 2013.

11. A bound on the minimum distance of quasi-cyclic codes (with F. Özbudak), SIAM Journal on Discrete Mathematics, vol. 26, no. 4, 1781--1796, 2012.

10. A relation between quasi-cyclic codes and 2-D cyclic codes (with F. Özbudak), Finite Fields and Their Applications, vol. 18, no. 1, 123--132, 2012.

9. A generalization of the Giulietti-Korchmáros maximal curve (with A. Garcia and H. Stichtenoth), Advances in Geometry, vol. 10, no. 3, 427--434, 2010.

8. Further improvements on the designed minimum distance of algebraic geometry codes (with H. Stichtenoth and I. Taşkın), Journal of Pure and Applied Algebra, vol. 213, no. 1, 87--97, 2009.

7. Weil-Serre type bounds for cyclic codes (with F. Özbudak) IEEE Transactions on Information Theory, vol. 54, no. 12, 5381--5395, 2008.

6. Multidimensional cyclic codes and Artin-Schreier type hypersurfaces over finite fields (with F. Özbudak), Finite Fields and Their Applications, vol. 14, no. 1, 44--58, 2008.

5. Cyclic codes and reducible additive equations (with F. Özbudak), IEEE Transactions on Information Theory, vol. 53, no. 2, 848--853, 2007.

4. Artin-Schreier extensions and their applications (with F. Özbudak), Topics in Geometry, Coding Theory and Cryptography, Springer Algebra and Applications Series, 105--133, 2007.

3. Improvements on generalized Hamming weights of some trace codes (with F. Özbudak), Designs, Codes and Cryptography, vol. 39, no. 2, 215--231, 2006.

2. Artin-Schreier curves and weights of two-dimensional cyclic codes, Finite Fields and Their Applications, vol. 10, no. 4, 481--505, 2004.

1. A bound on the number of rational points of certain Artin-Schreier families, Communications in Algebra, vol. 30, no. 9, 4251--4265, 2002.